# SDR 05FDEA03657

- Difficulty date: November 7, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N524FE
- Make and model: Doug MD-11
- Aircraft serial: 48480
- Aircraft time: 45,039 hours, 6,353 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK INDICATION AT END OF STRINGER -9 (UPPER STRINGER), DURING HFEC INSPECTION AT RT WING TANK.  REPAIRED AS PER SRM 57-20-00 FIGURE 10 VOLUME I.  CLIP FABRICATED AND REPLACED AS PER FEDEX EA 1-5720-94574.
